MAUDE Adverse Event Report: Mizuho Orthopedic Systems, Inc. Levo Arm; Head/neck procedure positioner

Mizuho Orthopedic Systems, Inc. Levo Arm; Head/neck procedure positioner
Model Number 7887-050
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 08/06/2026
Type of Reportable Event Serious Injury

Brand Name
Levo Arm
Common Device Name
Head/neck procedure positioner
Manufacturer (Section D)
Mizuho Orthopedic Systems, Inc.
30031 ahern ave
union city CA 94587 -123
Manufacturer (Section G)
Mizuho Orthopedic Systems, Inc.
30031 ahern ave
union city CA 94587 -123
Manufacturer Contact
krina shah
30031 ahern ave
union city, CA 94587--123
+1(510)429-1500
MDR Report Key50569935
Report Number2921578-2026-00025
Device Sequence Number15966866
Product Code JEA
UDI-Device Identifier00842430104992
UDI-Public(01)00842430104992(11)20200111
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number7887-050
Device Catalogue Number7887-050
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/02/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/11/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown